# SDR DALA1105769857

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR21 HAS CORROSION ON SKIN AND ON COVER PLATE. FLOOR PANEL EXFOILIATED LOSS OUT OF LIMITS IAW SRM 53-01, FIG 1.  RECEIVED NEW PANEL AND DRILLUP IAW SRM 51-10-4 AND 51-10-2.
